Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Actifed Tablets - 12

Actifed Tablets

Double click on above image to view full picture

Zoom Out
Zoom In

  • Actifed Tablets
  • Actifed Tablets
Actifed Tablets - 12
12 Tablets
£4.99
Actifed
Unblocks sinuses
Dries runny noses
Unblocks stuffy noses
Clear catarrh

Please note this is a pharmacy only medicine, additional information will be required prior to checkout
See full details below
OR
Description

Details

Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. Actfed also contains an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Knowledge

Actifed contains pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and triprolidine hydrochloride which is an antihistamine that helps stop sneezing, runny nose and watery eyes. 

Instructions

Please read the leaflet enclosed in Actifed carefully before use.

Adults and children over 12 years:
One Actifed tablet every 4-6 hours up to 4 times a day.
Do not exceed the stated dose of Actifed.

Warnings

Please read the leaflet enclosed in Actifed carefully before use.

Age Restriction

Actifed is not recommended for 12 years and under

Consult Your Doctor Or Pharmacist Before Use

If you suffer with any medical condition(s) or take any other medicine(s)

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

The active ingredients in Actifed Tablets are: Pseudoephedrine hydrochloride 60 mg and triprolidine hydrochloride 2.5 mg in each tablet.

Other ingredients in Actifed include Lactose, maize starch, povidone and magnesium stearate. 

Web Design by CurrantWeb